Doctor warns against Finasteride use in young men


#1

Dr. Andrew Rynne is a GP based in Ireland, vasectomy surgeon, men’s health specialist and author. He has written a blog post on the dangers of Finasteride and persistent side effects.

About Dr. Rynne: doctorrynne.com
Youtube: youtube.com/user/DrAndrewRynne
LinkedIn: ie.linkedin.com/pub/andrew-rynne/b/4ab/928
Book: amazon.ca/Vasectomy-Doctor-Memoir-Andrew-Rynne/dp/1856354830/ref=sr_1_1?s=books&ie=UTF8&qid=1287560262&sr=1-1


#2

That’s great Mew,

I wonder why it is that in the US & Canada which many consider to provide the best health care we have so few doctors that are on board with just how dangerous this drug really is.

I think none of them ever want to think out of the box. If the FDA says it’s safe, then by God it’s safe.

I recall someone posting on here that they mentioned one of their side effects the experienced to their doctor. The doctor left the room, came back and said No it’s not possible. I just checked Merck’s website and it’s not listed as a possible side effect. Too many doctors are absolutely laughable.


#3

Yea, that was me that happened to. He was acting pretty nervous. I think he was worried about getting sued. I think he knows he screwed me up but was covering his ass with that lie and hoping I’d buy it. He actually left the room then came back and said “impossible, its not listed as a side effect on the website.” Trying to get an attorney now but hard to find one who wants to commit.


#4

You need someone in law school or who has passed the bar to push this, maybe consumer advocates?

Good news the word is getting spread. I wonder exactly how much Irish or English genetics is on this board…


#5

Well, seeing two PFS docs Ive had a ton of bloodwork. Im feeling pretty shitty. I definately dont have the same immune system. I seem to get colds and sore throats easy when I’d never get them before Fin. Worst part is the dead pain feeling I get in my penis all the time. I think Im gonna give the T3/clomid cycle a go then touch base with Shippen in another month. Mabye I havnt dosed up high enough on the T3 yet. So odd I was back to 80% or there abouts in July. Shippen didnt even want to consider TRT. Basically says you improve for a while then you get saturated and fall back down. Which is what most people here say happens to them on TRT.

My parents are Irish. Maybe just because this board is in English language but does seem to be alot of English/Irish background.

Anyway, I emailed this doc. Would really like to hear his thoughts about PFS. Obviously he his familiar with this forum and us since he refers to it in his blogs.


#6

The Irish thing sounds daft at first but then there are a lot of Boston guys on here…

Crisler actually said thyroid problems were linked to Irish ancestry and he had them (he’s also of Irish descent).


#7

I don’t believe this for a second. It’s just another excuse to say Propecia is not the cause of the problem. I now know 5 guys personally including myself that took propecia, all 5 guys experienced side effects and only two of them are Irish.


#8

Oh, I believe Propecia caused the problem for sure. For example black people are more susceptible to sickle cell anemia. Just wondering if the number of CAG repeats in the exon 1 of the androgen receptor gene are same or similar for those of similar ancestry.


#9

Is it possible to ask this gp to modify the few typos, then instead of them and is instead of in or though minimum i just note the nhs at large r v picky. This speaking out from people like him, is good news.


#10

Dr. Andrew Rynne has made a new blog post about persistent side effects from Finasteride:



#11

This is just great … a young guy like me of 19 who, before, was devastated about finding out he was turning bald and who thought Propecia would give him some support and a “cure” only to find out that it’s probably fucked my whole life up >:( …

I’ve taken it for under a month and have stopped completely … I’ve accepted I’m going bald and I just don’t want to think I’m one of those young guys who was tricked by the company.

Stopped it 2 days ago … side effects are still there.


#12

It’s the harshest reality there’s no rewind button we can activate, just a sense of hopelessness and doom all over hair?